MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 21MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003SZAS30210
Medical Device Problem Codes Fracture (1260); Premature Activation (1484)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the physician tried to resheath the stent (subject device), a piece of the distal stent (subject device) broke off and was deployed, the other part of the stent (subject device) was removed from the patient in the microcatheter.The other distal part of the stent tines (subject device) were left in the patient and covered with the second stent.Based on physicians opinion, resheathing was caused the stent (subject device) to be fractured.No other information was provided.
 
Additional Manufacturer Narrative
The device history record review confirms that there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported events are covered in the device directions for use (dfu).The risks of the reported events are documented in the risk analysis and there are current controls to mitigate the risks of the as reported events.The device was confirmed to be in a good condition prior to use.The event description states that the event occurred when the physician attempted to re-sheathed the stent however, neuroform atlas is not intended for this type of use.The atlas stent is not re-sheathable.An assignable cause of user error will be assigned to the as reported as the investigation confirms that there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer and/or expected by the user.
 
Event or Problem Description
It was reported that during the procedure, the physician tried to resheath the stent (subject device), a piece of the distal stent (subject device) broke off and was deployed, the other part of the stent (subject device) was removed from the patient in the microcatheter.The other distal part of the stent tines (subject device) were left in the patient and covered with the second stent.Based on physician¿s opinion, resheathing was caused the stent (subject device) to be fractured.No other information was provided.

Brand Name
NEUROFORM ATLAS 3.0MM X 21MM NO TIP- HDE
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11935743
Report Number3008881809-2021-00221
Device Sequence Number4381270
Product Code NJE
UDI-Device Identifier07613252656159
UDI-Public07613252656159
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model NumberM003SZAS30210
Device Catalogue NumberM003SZAS30210
Device Lot Number21260765
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADADWAY 17 MICROCATHETER
Outcome Attributed to Adverse Event Other; Required Intervention;